# SDR AU990402

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE2YR2
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: LW18759
- Condition: Misinstalled
- Location: Alternator
- Stage of operation: CR
- Nature of condition: H, W
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE IDLER PULLEY TOP MOUNT BRACKET CRACKED UNDER THE LOCKWIRE.   THE IDLER PULLEY WAS ALSO MOUNTED ON THE INCORRECT SHAFT (PN 19760) INSTEAD OF THE CORRECT PN LW-19237 CAUSING APPROXIMATELY 2.54 MM (0.1 INCH) MISALIGNMENT OF THE ALTERNATOR BOLT.
